Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    sallad is offline New Member
    Join Date
    Nov 2005
    Posts
    3

    stomach bruising

    I am pretty new at this and i have been taking HGH with anavar for about two weeks now. I have followed all the instructions on mixing and also with sanitary issues. However I have noticed that about 12 hours after each injection I get a quarter sized swelling red area where I injected and it becomes tender, this stays for 2-3 days at a time. Any clue whats going on with this? It's pretty noticible even if I am wearing a tight shirt.

  2. #2
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by sallad
    I am pretty new at this and i have been taking HGH with anavar for about two weeks now. I have followed all the instructions on mixing and also with sanitary issues. However I have noticed that about 12 hours after each injection I get a quarter sized swelling red area where I injected and it becomes tender, this stays for 2-3 days at a time. Any clue whats going on with this? It's pretty noticible even if I am wearing a tight shirt.
    What brand are you shooting? The symptom you mention is very common with 192 chain AA and you want 191 for gh.

  3. #3
    FranKieC's Avatar
    FranKieC is offline "AR's Pretty Boy"
    Join Date
    Nov 2005
    Location
    Someplace Civilized
    Posts
    4,193
    Quote Originally Posted by sallad
    I am pretty new at this and i have been taking HGH with anavar for about two weeks now. I have followed all the instructions on mixing and also with sanitary issues. However I have noticed that about 12 hours after each injection I get a quarter sized swelling red area where I injected and it becomes tender, this stays for 2-3 days at a time. Any clue whats going on with this? It's pretty noticible even if I am wearing a tight shirt.
    I agree with Toolman. I know of a few people who have been getting that from Somatorm from El Ramoz..

  4. #4
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    Agreed with both Tool and Frankie. Typically a 192aa will cause welts forcing people to inject IM .vs. Sub-q. IMHO I'd never use anything other then 191

  5. #5
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    Quote Originally Posted by FranKieC
    I agree with Toolman. I know of a few people who have been getting that from Somatorm from El Ramoz..
    You can add Kexing to the list

    JohnnyB

  6. #6
    sallad is offline New Member
    Join Date
    Nov 2005
    Posts
    3
    It was a generic from China, she said it was a 191 but who knows. Everything else I get from her has been great. Hmm well, I have stoppeddue to how irritated the whole area has gotten, all swollen and red. She is my only source not sure where to get 191.
    Thanks though guys.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •